Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

On depo shot, cramping, passing blood clots. Help

Hi, I am on the depo shot when I got my first shot my period went away I got my second shot on August 13, 2012 still no bleeding the night of september 5th I started cramping and the morning of September 6th I got my period. That was normal for me because in the past when I was on the depo shot I have gotten my period, but what was not normal was the early morning of September 9th I woke up cramping very bad and it went on for three hours, it felt like something was trying to come out so I sat on the toilet until it did and when it did it was a blood clot after I passed the clot the pain went away, I was thinking I had a miscarriage . I didn t go to the doctor because I thought everything was ok but the night of September 10th I started cramping very bad again this night I went to the hospital but I didn t get a chance to see a doctor because they were to packed so I went back home in pain and once again when the clot passed I was ok. 3 days had passed and I had not passed any clots anymore then came that 4th day I had to leave work to go to the ER because I was cramping and passing clots, this day I did see a doctor and he told me it was normal to have a period while on the depo shot that was not my concern, my concern was the passing the clots and cramping so they sent me home so now I have been bleeding heavy and passing clots while cramping very bad since September 6th, is this normal for a person on the depo shot. Can someone help me or let me know what this is.
Asked On : Sun, 7 Oct 2012
Answers:  0 Views:  275 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions